# SDR SIMA201113901

- Difficulty date: May 19, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 31,228 hours, 26,013 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121001
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT INTERNAL WING RIB 21 JUST OUTBOARD OF PCA CHAFED FROM PCA HOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED WING RIB 21 IAW EO EM-57MR-546.  THE AIRCRAFT WAS RETURNED TO SERVICE.
